... still has severe acne have tried everything HELP
Has your wife seen a doctor or skin specialist?
It may be acne rosacea which is a chronic skin condition that looks very similar to acne but is treated differently and common in women between the ages of 30 to 50. Oral antibiotics are often prescribed.
For more information see: https://www.drugs.com/health-guide/rosacea.html
- AndroGel Information for Consumers
- AndroGel Information for Healthcare Professionals (includes dosage details)
- Side Effects of AndroGel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2010 • 1 answer
Posted 7 Dec 2010 • 1 answer
Posted 24 Feb 2012 • 1 answer
Has anyone experienced Testicle shrinkage (severe) since using androgel? Ive been on 4 pumps day for
Posted 27 Jun 2013 • 1 answer
I have taking androgel fo 10 years and had a stroke 3 months ago . could it have happened from taki?
Posted 1 Jul 2015 • 1 answer